# SDR USAA2012071000010

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 65,157 hours, 43,714 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0900019011
- Part serial: 14723
- Condition: Jammed
- Location: Cockpit
- Part time: 56,595 hours, 38,587 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE CAPTAINS SEAT HAS NO MOVEMENT FORE AND AFT SEAT IS JAMMED.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SEAT IAW AMM 25-11-11-422-132.  OPS CHECK GOOD.
